RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2009, Volume 21, Number 12, Pages 3–20 (Mi mm2909)  

Some parallel iterative methods for solving elliptic equations on tetrahedral grids

O. Yu. Milyukova, I. V. Popov

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow, Russia

Abstract: Parallel versions of modified incomplete Cholesky conjugate gradient method with regularized preconditioner are proposed for solving elliptic equations on tetrahedral grids on MIMD parallel computers. The constructed parallel methods use special grid points orderings correlated with domain decomposition. The convergence rates of the proposed parallel methods are examined both theoretically and numerically by analyzing a number of model problems. The comparison of convergence rates of prorosed method and some ather well-known methods is performed.

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2010, 2:4, 453–469

Bibliographic databases:

Received: 05.06.2008

Citation: O. Yu. Milyukova, I. V. Popov, “Some parallel iterative methods for solving elliptic equations on tetrahedral grids”, Matem. Mod., 21:12 (2009), 3–20; Math. Models Comput. Simul., 2:4 (2010), 453–469

Citation in format AMSBIB
\Bibitem{MilPop09}
\by O.~Yu.~Milyukova, I.~V.~Popov
\paper Some parallel iterative methods for solving elliptic equations on tetrahedral grids
\jour Matem. Mod.
\yr 2009
\vol 21
\issue 12
\pages 3--20
\mathnet{http://mi.mathnet.ru/mm2909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2650336}
\zmath{https://zbmath.org/?q=an:05769302}
\transl
\jour Math. Models Comput. Simul.
\yr 2010
\vol 2
\issue 4
\pages 453--469
\crossref{https://doi.org/10.1134/S2070048210040058}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929092075}


Linking options:
  • http://mi.mathnet.ru/eng/mm2909
  • http://mi.mathnet.ru/eng/mm/v21/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:281
    Full text:87
    References:35
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019